# SDR SIMA200120024

- Difficulty date: July 19, 2001
- Submitted: August 13, 2001
- Operation: Air carrier
- Aircraft: N340RC
- Make and model: Saab 340B
- Aircraft serial: 340B340
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN MBV INSPECTION, FOUND GALLEY FLOOR CORRODED BEYOND LIMITS AT FRAME STATION 258.  REPAIRED CORRODED IAW SAAB 340 REPAIR STATEMENT 340SDS002076 PARA 1. (M)
